Vol. 7, No. 5, 2013

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 9, 1845–2052
Issue 8, 1601–1843
Issue 7, 1373–1600
Issue 6, 1147–1371
Issue 5, 939–1146
Issue 4, 695–938
Issue 3, 451–694
Issue 2, 215–450
Issue 1, 1–214

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Some consequences of a formula of Mazur and Rubin for arithmetic local constants

Jan Nekovář

Vol. 7 (2013), No. 5, 1101–1120
Abstract

We prove a very general case of the parity conjecture for Selmer groups of elliptic curves over totally real fields, as well as slightly less general results for classical modular forms, Hilbert modular forms of parallel weight two and for abelian varieties with real multiplication.

Keywords
Selmer groups, parity, elliptic curves, modular forms
Mathematical Subject Classification 2010
Primary: 11G40
Milestones
Received: 3 October 2011
Revised: 18 May 2012
Accepted: 18 May 2012
Published: 6 September 2013
Authors
Jan Nekovář
Institut de Mathématiques de Jussieu
Université Pierre et Marie Curie (Paris 6)
Théorie des Nombres, Case 247
4, place Jussieu
F-75252 Paris cedex 05
France